# SDR SWIA2020040850075

- Difficulty date: March 5, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON FUSELAGE FLOOR STRUCTURE AT PAX DOOR OPENING, ON FWD AND AFT DOOR HINGE CUP FITTINGS, AROUND FLOOR BOARD NUT/PLATE HOLES (MARKED).   (C-CHECK) RO 4/6/2020   REMOVED CORROSION PER CRJ 700 SRM.  ORIGINAL MATERIAL THICKNESS FWD CLOSING FITTING 0.140, REMAINING MATERIAL THICKNESS 0.030, MATERIAL LOSS 0.110.  MAX ALLOWABLE BLEND DEPTH IS 0.014.  ORIGINAL MATERIAL THICKNESS AFT CLOSING FITTING 0.140, REMAINING MATERIAL THICKNESS 0.045, MATERIAL LOSS 0.110.  MAX ALLOWABLE BLEND DEPTH IS 0.014.  OUT OF LIMITS PER CRJ 700 SRM.  REPLACED FWD & AFT CUPS FITTING PER CRJ 700 SRM.  (2 NEW CLOSING FITTINGS)
